Hello I have this ongoing pain or stinging feeling on the upper front of my thighs. It feels like sunburn, except when I slap the skin it goes away. The skin is normal in color and texture. The feeling migrates to the top of my left foot occasionally. It feels like a torch or acid being poured on my skin. I have been tested for all kinds of diseases. The Dermatologist, urologist, gastro enternologist , allergist and primary doctor are just guessing.
The feeling is never there when sleeping. It bothers me the most when sitting. Occasionally when walking.
Have you seen a Nuero--I have the same issue at times and have been told its Post Viral--However not sold on this, What have the Docs that you have seen told you--Have you had your Vit D and B-12 Tested??
The only scripts I took were from a dermatologist. They made my skin red and burn worse. Then it itched bad. I stopped using the steroid cream and the itching went away. The skin still burns. I was given a script for diflucan. That made the area in question break out in a horrible rash. which made me think it must be something fungal inside my skin.
Hi, I've had this burning sensation for almost 3 years now. Mine started on my left thigh only, then the condition began to jump around my entire body. I know two things about this condition which my Dr. refers to as parathesis and that is, it points to some sort of neruro disease and that my Vitamin D level was almost nil. Mine does not hurt or cause pain in anyway but boy is it annoying. It moves anywhere. I have lots of other symptoms as well from low body temperature, to soft finger nails that hardly grow to extreme weight gain and I have an itchy back. But it started out as a burning sensation on my left thigh. Some days the right side of my head feels so heavy I don't think my neck can hold it up (the longer I am undiagnososed the more new things pop up!), good luck! I have had an mri and the only thing that showed up was plaque in the sleep sector of my brain. NO MS, or Lupus or anything else like that, thankfully.
I am currently having similar symptoms. I have a burning sensation on/in the skin similar to sunburn on the tops of my feet, shins and calves, tops of my hands and undrside of my arms. The sensation is like a mild sunburn and seems to be accompanied by an increased stiffness in my leg muscles. I am 45 and this stiffness has come on quite suddenly. I am currently giving up smoking (2 months) and am using a occasional nicotine replacement lozenge to help relieve the cravings. I recall having similar symptoms about a year ago when i tried to quit (using patches). I have read in this forum that anxiety can cause these symptoms and last year my smoking withdrawal/treatment did seem to increase my stress at the time which lead to a severe panic attack but i am still not sure what caused what. I am a little stressed sometimes due to smoking withdrawal at the moment but not too severe and i am not convinced this is causing skin sensations.
I am currently having a second round of blood tests to see if they can find anything, and the doc will refer me to a neurologist if the pain persists. He did recomend i try Champix for the smoking and suggested that this may also have the effect of making me calmer but i have read of some (possibly unfounded) side effects which has lead me to hold off for now.
You are not alone. I developed a gradual pain behind my thighs that travelled to both legs. I've been dealing this close to 2 years. The burning/hurting pain is unbearable. I'm constantly shifting around and standing to minimize the pain. You can see my profile. I have various other neuro symptoms with equivocal dx for Lyme, Viral and Chronic migraine. I'm taking Gabapentin which has minimal benefit for the pain.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.